How would you like to be able to save the life of someone who is overdosing on heroin, or another opioid such as Oxycontin or Vicodin? Attend this training to learn how to recognize and prevent an overdose.
This training from the Nassau County Office of Mental Health, Chemical Dependency, and Developmental Disabilities Services will teach you all you need to know about the reversal agent Narcan.
Learn what it is, why you can use it and what the laws are regarding it, how to recognize signs of overdose, and what the 8 steps are to save someone’s life, including how to administer it.
Trainer: David Hymowitz, Nassau County Overdose Prevention and Narcan Training.This training is FREE and available to all Adelphi students, faculty and staff age 18 and over.
Greta S. Tiberia, LMSW
Substance Abuse Counselor
Division of Student Affairs
e – email@example.com
|Catherine Forker, M.S.
Health Studies at Adelphi University
e – firstname.lastname@example.org